Fully Developed Flow in a Permeable Annulus

[+] Author and Article Information
R. M. Terrill

Department of Applied Mathematics, The University of Liverpool, Liverpool, England

J. Appl. Mech 35(1), 184-186 (Mar 01, 1968) (3 pages) doi:10.1115/1.3601146 History: Received November 04, 1966; Revised October 23, 1967; Online September 14, 2011


In a recent paper, Das [1] considered the slow steady flow of a viscous fluid in an annulus with uniform, small, but arbitrary, injection and suction velocities along the walls. The purpose of this Note is to show how to obtain the general fully developed solution for a permeable annulus. It is shown how this solution reduces, when the injection or suction is small, to that given by Das and a few comments are made on Das’ paper.

Copyright © 1968 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In